Absolutely continuous invariant measures for maps with flat tops
Publications Mathématiques de l'IHÉS, Volume 69 (1989), p. 203-213
@article{PMIHES_1989__69__203_0,
     author = {Benedicks, Michael and Misiurewicz, Michal},
     title = {Absolutely continuous invariant measures for maps with flat tops},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {69},
     year = {1989},
     pages = {203-213},
     zbl = {0703.58030},
     mrnumber = {91b:58121},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1989__69__203_0}
}
Benedicks, Michael; Misiurewicz, Michal. Absolutely continuous invariant measures for maps with flat tops. Publications Mathématiques de l'IHÉS, Volume 69 (1989) pp. 203-213. http://www.numdam.org/item/PMIHES_1989__69__203_0/

[C-E] P. Collet and J.-P. Eckmann, Iterated Maps of the Interval as dynamical systems, Birkhauser, 1980. | MR 82j:58078 | Zbl 0458.58002

[M1] M. Misiurewicz, Structure of mappings of an interval with zero entropy, Publ. Math. IHES, 53 (1981), 5-16. | Numdam | MR 83j:58071 | Zbl 0477.58030

[M2] M. Misiurewicz, Absolutely continuous measures for certain maps of an interval, Publ. Math. IHES, 53 (1981), 17-51. | Numdam | MR 83j:58072 | Zbl 0477.58020

[S] S. Van Strien, Hyperbolicity and invariant measures for general C2 interval maps satisfying the Misiurewicx condition, preprint, Delft 1988. | Zbl 0702.58020